# SDR FDEA202201220277

- Difficulty date: January 22, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28164
- Aircraft time: 71,309 hours, 24,049 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N200348H
- Part serial: 000790
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD FLAP OUTBD SIDE UPPER SURFACE FOUND 1EA CRACKED REPAIRED RH WING INBD FLAP OUTBD SIDE UPPER SURFACE PER B757 SRM57-53-01-2R   REPAIR 1 & SRM51-70-10-2R REPAIR 4. TRACKING EA: F-5750-T0366627 P1 WAS ISSUED, TITLE:   WING - FLIGHT SURFACES - RH INBOARD MAIN FLAP UPPER PANEL REPAIR - RSC TRACKING.THIS   IS CAT A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
